Crohn's Disease Forum » Treatment » Humira/Adalimumab » Humira and new moles

04-19-2013, 04:23 PM   #1
Senior Member
Join Date: Feb 2013
Humira and new moles

I noticed I am getting moles all over my body! Should I get them checked out or should I ignore it?
04-19-2013, 04:34 PM   #2
Super Moderator
afidz's Avatar
Join Date: Jun 2012
Location: Mckinney, Texas

My Support Groups:
Always get new moles checked out, it could be nothing and probably is nothing, but it is always worth getting looked at.
Crohn's since 2007
15 Abdominal Surgeries since 2008
Severe Non-repairable abdominal hernia
Ankilosing Spondylitis
Inflammatory Arthritis

Failed meds:
Asacol HD
04-19-2013, 04:43 PM   #3
PsychoJane's Avatar
Join Date: Mar 2011
Location: Quebec

My Support Groups:
Well, with humira and anti-TNF in general it is always wise to be more cautious. Prior to the use of these medications, my dermatologist would tell me there was no need to worry about new moles before the age of 30 unless they were painful, itching, 2 colors, bleeding or highly asymmetrical. But yeah, it can't be a bad idea to have someone look at them also for peace of mind!
Diagnosed UC 1999 then refractory CD.
Past Meds: Prednisone, asacol, cyclosporine, cyclophosphamide, mp6, Humira

Currently taking: Omega-3, D-3, med-free for the time being.
~~Oh! n sorry if what I write seems strange at times, English is not my main language!~~

You'd like to chat and feel facebook would ease this point,
send me a private message and i'll do so =)
04-20-2013, 06:25 AM   #4
Senior Member
Join Date: Feb 2013
Thanks so much I will talk to my doctor about it and see what they say!!
06-15-2015, 08:14 AM   #5
Join Date: May 2015
Location: sss, Belgium

My Support Groups:
moles can be a sign of yeast candida problems.
I also readed that humira can create extra yeast in bowels.
possible u have too much yeast.

Crohn's Disease Forum » Treatment » Humira/Adalimumab » Humira and new moles
Thread Tools

All times are GMT -5. The time now is 07:29 AM.
Copyright 2006-2017